# SDR AT0200054

- Difficulty date: March 7, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CORROSION FORWARD SIDE ABOVE 27L TO 27R.  INSTALLED AFT PRESSURE BULKHEAD WEB REPAIR FROM LONG 28LT TO LONG 27RT IAW DC-9 SRM 53-03 FIG 33.
